Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243383] of Robert Bryant

search www.ams.org.

Papers Published

  1. Bryant, RL, Recent advances in the theory of holonomy, Asterisque, vol. 266 no. 5 (2000), pp. 351-374, Centre National de la Recherche Scientifique (Exposé No. 861.) [MR2001h:53067], [math.DG/9910059], [html]
    (last updated on 2017/12/17)

    Author's Comments:
    This is the text of a lecture that I gave June 1999 in the Bourbaki Seminar. As the title suggests, it surveys recent progress in the description of the possible holonomy of a torsion-free connection with irreducibly acting holonomy, both for local structures and global structures.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320